RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 4  


On representation of numbers by binary forms
A. I. Vinogradov, V. G. Sprindzhuk
369
Estimate of the conjugate transcendence measure for the values of $E$-functions
A. I. Galochkin
377
Mathematical expectations of functions of sums of a random number of independent terms
B. A. Sevast'yanov
387
Power of a set of equationally complete submanifolds of a manifold of symmetrically ternary quasigroups
I. Sh. o. Aliev
395
Example of a surface that is homotopic to a tube and has a closed asymptotic line
G. A. Kovaleva
403
Localization of the spectrum of certain non-self-adjoint operators
M. M. Gekhtman
415
On a continuous analog of the gradient method
E. I. Lin'kov
421
The existence of topologically inseparable transformations of a nonergodic $n$-dimensional domain
E. A. Sidorov
427
Some inequalities of the V. A. Markov type
V. A. Andreeva, V. M. Chevskii
431
$M$-sets and $h$-measures
O. S. Ivashev-Musatov
441
On Fourier coefficients of functions continued evenly or oddly
V. I. Prokhorenko
449
On a problem of S. G. Mikhlin concerning the behavior of singular integrals at infinity
T. A. Timan
461

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
The mathematical theory of the boundary layer
O. A. Oleinik
473

Doctoral theses
Approximations relative to Hausdorff distance
B. Kh. Sendov
481

Information
General annual meeting of the Mathematics Section, Academy of Sciences of the USSR
495
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019